# SDR ASAA2023101545621

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,757 hours, 9,147 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB053805
- Condition: Leaking
- Location: #1 Engine
- Part time: 29,755 hours, 9,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STREAMING OUT OF TOP CAP OF #1 ENGINE SERVO FUEL HEATER DURING MOTORING PROCEDURE. GROUNDED - YES. REEMOVED AND REPLACED#1 ENG FUEL HEATER SERVO REF B737-900 AMM 73-11-07 OPS AND LEAK CHECK GOOD.
